# SDR ASAA2022061238638

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,773 hours, 16,358 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF SPEEDBUG WOULD NOT FOLLOW LOADED SPEED IN FMC WITH VNAV ENGAGED AND INDICATING. DURING CRUISE RECEIVED:VNAV PERF - INVALID". NOTICED LOST INDEX ON PERF PAGE WAS ERASED. ENTERED PLANNED LOST INDEX AND RESUMED NORMAL OPERATION.  GROUNDED - YES. PER VERBAL FROM CREW AFTER CONFIGURING AC TO CORRECT CONFIG NO DEFECTS WERE NOTED NO HISTORY PREVIOUS 30 DAYS.
